# SDR 2002UALA00666

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 13,349 hours, 1,598 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT MISSING AT 49C. SUPPLEMENTAL DATA UPDATE REPLACED EEL STRIP.
